# SDR USAA2012071100005

- Difficulty date: July 11, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 60,245 hours, 39,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXTERIOR EMERGENCY LIGHT AFT OF AFT ENTRY DOOR INOPERATIVE.  MAINTENANCE DRILLED OUT CORRODED SCREWS, REMOVED AND REPLACED LAMP AND RE-INSTALLED LENS WITH NEW HARDWARE. (REF: B737 IPC 33-51-22-04)
